# SDR UHLA201603240148

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 29,075 hours, 26,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE. CLEANED AND LUBED MAIN DOOR ROLLERS, OPS TEST NORMAL IAW AMM 52-11-00.
